# SDR NSVA2010117

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 38,133 hours, 45,044 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERM REPAIR FOR NICK/GOUGE DAMAGE ON LOWER BULKHEAD STA 186 IAW TD 340-53-10-43.
